American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47L30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Bebe Prunaru. Toeplitz and Hankel operators associated with subdiagonal algebras. Proc. Amer. Math. Soc. 139 (2011) 1387-1396. MR 2748431.
Abstract, references, and article information   
View Article: PDF

[2] Matej Bresar and Igor Klep. A note on values of noncommutative polynomials. Proc. Amer. Math. Soc. 138 (2010) 2375-2379. MR 2607866.
Abstract, references, and article information   
View Article: PDF

[3] David R. Pitts. Norming algebras and automatic complete boundedness of isomorphisms of operator algebras. Proc. Amer. Math. Soc. 136 (2008) 1757-1768. MR 2373606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alberto E. Marrero and Paul S. Muhly. Cuntz-Pimnser algebras, completely positive maps and Morita equivalence. Proc. Amer. Math. Soc. 134 (2006) 1133-1135. MR 2196048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Sang Og Kim and Ju Seon Kim. Local automorphisms and derivations on certain $C^*$-algebras. Proc. Amer. Math. Soc. 133 (2005) 3303-3307. MR 2161153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. H. Kulkarni, M. T. Nair and M. N. N. Namboodiri. An elementary proof for a characterization of *-isomorphisms. Proc. Amer. Math. Soc. 134 (2006) 229-234. MR 2170562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] David P. Blecher and Masayoshi Kaneda. The ideal envelope of an operator algebra. Proc. Amer. Math. Soc. 132 (2004) 2103-2113. MR 2053983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jianlian Cui and Jinchuan Hou. Linear maps preserving ideals of C$^{*}$-algebras. Proc. Amer. Math. Soc. 131 (2003) 3441-3446. MR 1990633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] James P. Solazzo. A uniqueness result concerning Schur ideals. Proc. Amer. Math. Soc. 130 (2002) 1437-1445. MR 1879967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Lek-Heng Lim, Judith A. Packer and Keith F. Taylor. A direct integral decomposition of the wavelet representation. Proc. Amer. Math. Soc. 129 (2001) 3057-3067. MR 1840112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] David Blecher and Christian Le Merdy. On function and operator modules. Proc. Amer. Math. Soc. 129 (2001) 833-844. MR 1802002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1